# SDR R61A201710160766

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N876RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000187
- Aircraft time: 24,964 hours, 19,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003106
- Condition: No Test
- Location: Emergency Lights
- Part time: 7 hours, 6 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXIT SIGN FOUND INOPERATIVE DURING AN EMERGENCY LIGHT FUNCTIONAL TEST.  R & R THE EMERGENCY LIGHT BATTERY IAW AMM 33-50-01. OPS CHECKED GOOD.
